Posts

Showing posts from August 29, 2010

Nuerolyptic medicine and anaphylactic Shock!!!

Neurolypitic medication side effects and Anaphylactic Shock by Tannie Gwin on Thursday, September 2, 2010 at 9:52am A perosn that I know who was considered mentall challenged was taking a neurolyptic medication for many years, one day he mysteriously dies. No one knew why he died he just did. In my search for the truth and from experience the nurolypitc medication that they had him was know to have serious side effects. Resembling and including:( AnaphylaxisFrom Wikipedia, the free encyclopediaJump to: navigation, searchAnaphylaxisClassification and external resourcesA rash on the back of a person with anaphylaxis.ICD-10 T78.2DiseasesDB 29153eMedicine med/128MeSH D000707Anaphylaxis is an acute multi-system severe type I hypersensitivity reaction. The term comes from the Greek words ἀνά ana (against) and φύλαξις phylaxis (protection).[1]Due in part to the variety of definitions, between 1% and 15% of the population of the United States can be considered "at risk" f…